Abstract:
A method is proposed for estimating sums of multiplicative functions of polynomials. This method is used to study the question of the uniform distribution of integer points on a three-dimensional sphere.
Citation:
M. B. Barban, P. P. Vekhov, “Summation of multiplicative functions of polynomials”, Mat. Zametki, 5:6 (1969), 669–680; Math. Notes, 5:6 (1969), 400–407
Drappeau S., Topacogullari B., “Combinatorial Identities and Titchmarsh'S Divisor Problem For Multiplicative Functions”, Algebr. Number Theory, 13:10 (2019), 2383–2425
E. P. Golubeva, “Representation of large numbers by ternary quadratic forms”, Math. USSR-Sb., 57:1 (1987), 43–56
E. P. Golubeva, “The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form”, Math. USSR-Sb., 51:2 (1985), 507–532
F. B. Koval'chik, “Density theorems for sectors and progressions”, Lith Math J, 15:4 (1976), 618